# SDR UHLA201602260117

- Difficulty date: February 26, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 31,846 hours, 19,777 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Frame
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FIXED PYLON FAIRING FRAME 3 CRACKED AT OTBD BOLT HOLE.  REMOVED CRACKED FRAME 3, MATCH DRILLED, AND INSTALLED NEW FRAME 3 IAW SRM 51-43-03 AND 51-43-04.
